On the n!-conjecture
Séminaire Bourbaki : volume 2001/2002, exposés 894-908, Astérisque, no. 290 (2003), Exposé no. 898, p. 103-115
@incollection{SB_2001-2002__44__103_0,
     author = {Procesi, Claudio},
     title = {On the $n!$-conjecture},
     booktitle = {S\'eminaire Bourbaki : volume 2001/2002, expos\'es 894-908},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {290},
     year = {2003},
     note = {talk:898},
     pages = {103-115},
     zbl = {1083.14006},
     mrnumber = {2074052},
     language = {en},
     url = {http://http://www.numdam.org/item/SB_2001-2002__44__103_0}
}
Procesi, Claudio. On the $n!$-conjecture, dans Séminaire Bourbaki : volume 2001/2002, exposés 894-908, Astérisque, no. 290 (2003), Exposé no. 898, pp. 103-115. http://www.numdam.org/item/SB_2001-2002__44__103_0/

[AB] M. Atiyah & R. Bott - A Lefschetz fixed point formula for elliptic differential operators, Bull. Amer. Math. Soc. 72 (1966), p. 245-250. | MR 190950 | Zbl 0151.31801

[BKR] T. Bridgeland, A. King & M. Reid - Mukai implies McKay: the McKay correspondence as an equivalence of derived categories, Electronic preprint, arXiv:math.AG/9908027, 1999.

[Ch] J. Cheah - Cellular decompositions for nested Hilbert schemes of points, Pacific J. Math. 183 (1998), p. 39-90. | MR 1616606 | Zbl 0904.14001

[F] J. Fogarty - Algebraic families on an algebraic surface, Amer. J. Math. 90 (1968), p. 511-521. | MR 237496 | Zbl 0176.18401

[GH] A. Garsia & M. Haiman - A graded representation model for Macdonald's polynomials, Proc. Nat. Acad. Sci. U.S.A. 90 (1993), no. 8, p. 3607-3610. | MR 1214091 | Zbl 0831.05062

[GH1] _, A remarkable q - t-Catalan sequence and q-Lagrange inversion, J. Algebraic Comb. 5 (1996), no. 3, p. 191-244. | MR 1394305 | Zbl 0853.05008

[GP] A. Garsia & C. Procesi - On certain graded Sn-modules and the q-Kostka polynomials, Adv. Math. 94 (1992), no. 1, p. 82-138. | MR 1168926 | Zbl 0797.20012

[H] M. Haiman - Conjectures on the quotient ring by diagonal invariants, J. Algebraic Combin. 5 (1994), no. 1, p. 17-76. | MR 1256101 | Zbl 0803.13010

[H1] _, Macdonald polynomials and geometry, in New perspectives in geometric combinatorics (Billera, Björner, Greene, Simion & Stanley, eds.), vol. 38, M.S.R.I. Publications, 1999, p. 207-254. | MR 1731818

[H2] _, Hilbert schemes, polygraphs, and the Macdonald positivity conjecture, Journal of the A.M.S. (to appear), 2001. | MR 1839919 | Zbl 1009.14001

[H3] _, Vanishing theorems and character formulas for the Hilbert scheme of points in the plane, preprint, 2001.

[IN] Y. Ito & I. Nakamura - McKay correspondence and Hilbert schemes, Proc. Japan Acad. Ser. A Math. Sci. 72 (1996), no. 7, p. 135-138. | MR 1420598 | Zbl 0881.14002

[M] I.G. Macdonald - A new class of symmetric functions, in Actes du 20ème séminaire lotharingien, vol. 372/S-20, Publ. I.R.M.A. Strasbourg, 1988, p. 131-171. | Zbl 0962.05507

[M1] _, Symmetric functions and Hall polynomials, 2nd ed., The Clarendon Press, Oxford University Press, New York, 1995. | MR 1354144 | Zbl 0824.05059

[N] H. Nakajima - Lectures on Hilbert schemes of points on surfaces, American Math. Society, Providence RI, 1999. | MR 1711344 | Zbl 0949.14001